MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii, elecsys ft4 iii assay, roche diagnostics cobas elecsys anti-tpo, roche diagnostics elecsys anti-tg, and elecsys anti-tshr results for one patient tested on two cobas 8000 e 801 modules.The serial numbers for the e 801 modules were (b)(4).The patient's elecsys results were reported outside the laboratory.The patient's physician questioned the reported results as the results did not fit the patient's clinical picture.The customer sent the patient's sample to a different laboratory and the sample was tested on an unknown roche analyzer "and had similar results." the patient's sample was sent to another laboratory and tested on a "presumably" siemens analyzer.The customer confirmed the results were within the normal reference ranges, but additional information was requested but not provided.This medwatch is for the anti-tshr assay.Refer to the medwatch with patient identifier (b)(6) for the ft4 assay.Refer to the medwatch with patient identifier (b)(6) for the ft3 assay.Refer to the medwatch with patient identifier (b)(6) for the anti-tpo assay.Refer to the medwatch with patient identifier (b)(6) for the anti-tg assay.
 
Additional Manufacturer Narrative
The patient's sample was provided for an investigation.The investigation reviewed the system's alarm trace and concluded the customer has acceptable sample quality and no hardware issues.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer's calibration and qc results were requested but not provided.The investigation reproduced the customer's elecsys ft4 iii and ft3 iii results.Upon further investigation of the patient sample, an interferent against a component of the reagent was confirmed, streptavidin.This interference is covered in product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13671125
Report Number1823260-2022-00582
Device Sequence Number5303314
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496633190
Device Lot Number566091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRALIPID INFUSION THERAPY
Patient Age30 YR
Patient SexFemale